Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 2(Jan, 2014) No 1

A Study of Some Integral Problems Using Maple

Chii-Huei Yu

[Abstract] [Full Text] [Full Article - PDF] pp. 1 - 5

DOI: 10.13189/ms.2014.020101

On Some New Inequalities for Differentiable (h1,h2)– Preinvex Functions on the Co-Ordinates

Marian Matłoka

[Abstract] [Full Text] [Full Article - PDF] pp. 6 - 14

DOI: 10.13189/ms.2014.020102

Solution of One –dimensional Fractional Diffusion Equations Involving Caputo Fractional Derivatives in terms of the Mittag - Leffler Functions

R.K. Saxena

[Abstract] [Full Text] [Full Article - PDF] pp. 15 - 26

DOI: 10.13189/ms.2014.020103

The Minimal System of Defining Relations of the Free Modular Lattice of Rank 3 and Lattices Close to Modular One

Alexander G. Gein, Mikhail P. Shushpanov

[Abstract] [Full Text] [Full Article - PDF] pp. 27 - 31

DOI: 10.13189/ms.2014.020104

Quick Switching Conditional RGS Plan-3 Indexed through Outgoing Quality Levels

V. Kaviyarasu

[Abstract] [Full Text] [Full Article - PDF] pp. 32 - 38

DOI: 10.13189/ms.2014.020105

Fixed and Periodic Point Theorems on Symmetric Spaces

J Madhusudan Rao , P Sumati Kumari

[Abstract] [Full Text] [Full Article - PDF] pp. 39 - 47

DOI: 10.13189/ms.2014.020106

Quenching Behavior of Parabolic Problems with Localized Reaction Term

Chien-Wei Chang , Yen-Huang Hsu , H. T. Liu

[Abstract] [Full Text] [Full Article - PDF] pp. 48 - 53

DOI: 10.13189/ms.2014.020107